# SDR 2006UALA01005

- Difficulty date: May 9, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 40,200 hours, 14,476 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ROW 26 RT EMERGENCY ESCAPE PATH LIGHT DAMAGED.    REPLACED ASSEMBLY LIGHT.
